# SDR UVVR2016031400037

- Difficulty date: March 14, 2016
- Submitted: March 14, 2016
- Operation: General aviation
- Aircraft: N918JL
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0037
- Aircraft time: 1,430 hours, 1,157 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: 258CF1095A
- Condition: Corroded
- Location: Aileron
- Part time: 1,430 hours, 1,157 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON CABLES CORRODED.
